# SDR 96ZZZX1434

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 - BS 354, RBL 55, FLOOR 2, SUPPORT AT DOOR SILL IS CORRODED LEVEL 2 AT DRAIN CHANNEL AND FITTINGS AND FLOOR BEAM ATTACHMENTS.  REMOVED CORROSION PER SRM 51-10-6 FROM 2 CHANNELS AND DRAIN CHANNEL AND REINSTALLED PER SRM 51-10-2.
